# SDR 97FDEA00454

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: A57244015201
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING L/E SKIN REINFORCING PLATES WERE FOUND CRACKED, ABOVE SLAT TRACKS SEVERAL LOCATIONS.  REPAIRED PER EA 6571029129 DATED JULY 7, 1997 AND SRM BY INSTALLING NEW PLATES.
